U.S. doctors online nowAsk doctors free
CA
A 14-year-old female asked:

can taking 15-30mlpepto bismol everyday for seven days make stomach issues worse? could it cause soft stool then constipation?i wasfine until itook it

1 doctor answer3 doctors weighed in
Dr. Gloria Lopez
Pediatrics 44 years experience
Pepto bismol (bismuth subsalicylate): Why did you take it then? Pepto-Bismol can commonly lead to constipation, a black tongue and dark-colored stools,.These symptoms should decrease and eventually disappear.Discontinue the Pepto-bismol.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 14, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.